# SDR CHQA201000061

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 25,307 hours, 18,391 cycles
- Engine: Allsn AE3007A
- Engine time: 21,585 hours, 16,089 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON GEAR EXTENSION, "BRK OUTBD INOP" MESSAGE APPEARED ON EICAS.  CREW FOLLOWED QRH AND REPORTED THAT ON LANDING ROLL OUT IT FELT LIKE BRAKES WERE ONLY HALF AS EFFECTIVE.  ON TAXI A "BRK OVERHEAT" MESSAGE WAS REPORTED AND MFD INDICATED THE OUTBOARD BRAKES WERE COLD AND THE INBOARD WERE HOT.  MAINTENANCE RESET THE OUTBOARD BRAKE SYSTEM AND PERFORMED AN OPERATIONAL CHECK IAW EMB 145 MM 32-41-00 WITH NO DEFECTS NOTED AND THE INBOARD BRAKES WERE BOTH REPLACED DUE BEING OVERHEATED.
